# SDR AWXA200301396

- Difficulty date: October 19, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769545
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK A .5 INCH CRACK WAS FOUND ON PREVIOUS REPAIR AT FASTENER HOLE OF LOWER FUSELAGE SKIN BS 454, RBL 3.  MAINTENANCE TRIMMED OUT DAMAGE ON PREVIOUS REPAIR AT FASTENER HOLE OF LOWER FUSELAGE SKIN BS 454, RBL 3; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER, A STRINGER FILLER, 5 EACH STRUCTURAL FILLERS, A DOUBLERS, AND A TRIPLER; INSTALLED REPAIR PARTS IAW ER 15-5331-03311-ES1.
